Journal of Nonlinear Mathematical Physics

Volume 28, Issue 3, September 2021, Pages 321 - 336

Analytical Properties for the Fifth Order Camassa-Holm (FOCH) Model

Authors
Mingxuan Zhu1, Lu Cao2, Zaihong Jiang2, ORCID, Zhijun Qiao3, *, ORCID
1School of Mathematical Sciences, Qufu Normal University, Qufu 273100, P. R. China
2Department of Mathematics, Zhejiang Normal University, Jinhua, 321004, P. R. China
3School of Mathematical and Statistical Science, University of Texas Rio Grande Valley, Edinburg, TX 78539, USA
*Corresponding author. Email: zhijun.qiao@utrgv.edu
Corresponding Author
Zhijun Qiao
Received 21 March 2021, Accepted 6 May 2021, Available Online 16 June 2021.
DOI
https://doi.org/10.2991/jnmp.k.210519.001How to use a DOI?
Keywords
The Fifth order Camassa-Holm (FOCH) model, global existence, infinite propagation speed, long time behavior
Abstract

This paper devotes to present analysis work on the fifth order Camassa-Holm (FOCH) model which recently proposed by Liu and Qiao. Firstly, we establish the local and global existence of the solution to the FOCH model. Secondly, we study the property of the infinite propagation speed. Finally, we discuss the long time behavior of the support of momentum density with a compactly supported initial data.

Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
28 - 3
Pages
321 - 336
Publication Date
2021/06/16
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.k.210519.001How to use a DOI?
Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Mingxuan Zhu
AU  - Lu Cao
AU  - Zaihong Jiang
AU  - Zhijun Qiao
PY  - 2021
DA  - 2021/06/16
TI  - Analytical Properties for the Fifth Order Camassa-Holm (FOCH) Model
JO  - Journal of Nonlinear Mathematical Physics
SP  - 321
EP  - 336
VL  - 28
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.k.210519.001
DO  - https://doi.org/10.2991/jnmp.k.210519.001
ID  - Zhu2021
ER  -